Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

 
 

 

Explicit doubling integrals for $ \widetilde{\mathrm{Sp}_2}(\mathbb{Q}_2)$ using ``good test vectors''


Author: Christian A. Zorn
Journal: Represent. Theory 14 (2010), 285-323
MSC (2010): Primary 22E50; Secondary 11F70
DOI: https://doi.org/10.1090/S1088-4165-10-00371-7
Published electronically: March 15, 2010
MathSciNet review: 2608965
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper (see http:/www.math.ohio-state.edu/~czorn/works.html), we computed examples of the doubling integral for constituents of the unramified principal series of $ \mathrm{Sp}_2(F)$ and $ \widetilde{{\rm Sp}_2}(F)$ where $ F$ was a non-dyadic field. These computations relied on certain ``good test vectors'' and ``good theta test sections'' motivated by the non-vanishing of theta lifts. In this paper, we aim to prove a partial analog for $ \widetilde{{\rm Sp}_2}(\mathbb{Q}_2)$. However, due to several complexities, we compute the doubling integral only for certain irreducible principal series representations induced from characters with ramified quadratic twists. We develop some $ 2$-adic analogs for the machinery in the paper mentioned above; however, these tend to be more delicate and have more restrictive hypotheses than the non-dyadic case. Ultimately, this paper and the one mentioned above develop several computations intended to be used for future research into the non-vanishing of theta lifts.


References [Enhancements On Off] (What's this?)

  • 1. W. Casselman. Introduction to the theory of admissible representations of p-adic reductive groups. Preprint. Accessed at http://www.math.ubc.ca/~cass/research.html.
  • 2. S. Gelbart, I. Piatetski-Shapiro and S. Rallis. Explicit Constructions of Automorphic L-functions. Lecture Notes in Mathematics no 1254. Springer-Verlag, Berlin Heidelberg, 1987. MR 892097 (89k:11038)
  • 3. S. Kudla. Seesaw dual reductive pairs. Automorphic forms of several variables (Katata, 1983), Progr. Math., 46, Birkhäuser Boston, Boston, MA, 1984, pp. 244-268. MR 763017 (86b:22032)
  • 4. S. Kudla. On the Theta Correspondence. Lectures at European School of Group Theory, Beilngries 1996. Accessed at http://www.math.toronto.edu/~skudla/ssk.research.html.
  • 5. S. Kudla, M. Rapoport and T. Yang. Modular Forms and Special Cycles on Elliptic Curves. Annals of Mathematics Studies, 161. Princeton University Press, 2006. MR 2220359 (2007i:11084)
  • 6. S. Rallis. On the Howe Duality Conjecture. Compositio Math. 51 (1984), 333-339. MR 743016 (85g:22034)
  • 7. R. Ranga Rao. On some explicit formulas in the theory of Weil representation. Pacific J. Math 157 (1993) no. 2, 335-371. MR 1197062 (94a:22037)
  • 8. J.-P. Serre. A Course in Arithmetic. Graduate Texts in Mathematics, 7, Springer-Verlag, New York, 1973. MR 0344216 (49:8956)
  • 9. T. A. Springer. Reductive groups. Automorphic forms, representations and L-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977), Part 1, pp. 3-27. MR 546587 (80h:20062)
  • 10. M. Tadić. Jacquet modules and induced representations. Math. Commun. 3 (1998), no. 1, 1-17. MR 1648862 (2000a:22028)
  • 11. T. Yang. An explicit formula for local densities of quadratic forms. J. Number Theory 72 (1998), No. 2, 309-356. Accessed at http://www.math.wisc.edu/~thyang/publ.html. MR 1651696 (99j:11034)
  • 12. T. Yang. Local densities of 2-adic quadratic forms. J. Number Theory 108 (2004), 287-345. Accessed at http://www.math.wisc.edu/~thyang/publ.html. MR 2098640 (2005i:11048)
  • 13. C. Zorn. Computing local $ L$-factors for the unramified principal series of $ {\rm Sp}_2(F)$ and its metaplectic cover. Univ. of Maryland Thesis, 2007.
  • 14. C. Zorn. Reducibility of the principal series for $ \widetilde{{\rm Sp}_2}(F)$ over a $ p$-adic field. Canadian Journal of Mathematics, to appear. Available online at http://www.math.ohio-state.edu/~czorn/works.html.
  • 15. C. Zorn. Explicit computations of the doubling integral for $ {\rm Sp}_2(F)$ and $ \widetilde{{\rm Sp}_2}(F)$. Preprint. Available online at http://www.math.ohio-state.edu/~czorn/works.html.

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 11F70

Retrieve articles in all journals with MSC (2010): 22E50, 11F70


Additional Information

Christian A. Zorn
Affiliation: Department of Mathematics, The Ohio State University, 231 W. 18th Ave., Columbus, Ohio 43210
Email: czorn@math.ohio-state.edu

DOI: https://doi.org/10.1090/S1088-4165-10-00371-7
Received by editor(s): January 9, 2009
Received by editor(s) in revised form: December 7, 2009
Published electronically: March 15, 2010
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society